Headache After Taking Kotrimoksazol?

Illustration of Headache After Taking Kotrimoksazol?
Illustration: Headache After Taking Kotrimoksazol? i.medielaboratoriet.com

Excuse me I want to ask. Yesterday I went to the doctor for a consultation about digestive ailments. After a lab check the results were positive there were bacteria so I was given the Cotrimoxazole drug. However, after taking the medicine I felt dizzy gripping and after searching for the drug it had side effects. In order for the headache to go down, maybe what medication should I take because my days of dizziness continue to interfere with my study time?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Cotrimoxazole is a type of antibiotic medication that is routinely prescribed in conditions of bacterial infection, whether it is in the condition of infection in the lungs, ears, digestion, or urinary tract. This drug is a prescription drug and should not be used without doctor's advice and supervision.


Regarding your question, it's true that one of the side effects is a headache. To overcome this, you can try taking over-the-counter pain relievers by reading the rules of use listed. But if this does not work, check yourself back to the same doctor for further examination and if it is proven to be proven from the prescribed drug, the medicine may be replaced. You can also reduce headaches by getting more rest and making sure your nutrients are met. So, hopefully answering your question.

: by

Related Question

Non-current Defecation Of Bowel Relation To Pregnancy Programs?

Non-current Defecation Of Bowel Relation To Pregnancy Programs?

(1 year ago)

Hello I am 26th.sdh woman married..BB 56kg Tggi 158. from my childhood there was digestion. Defecation usually occurs once a week. Even though I already consume a lot of vegetables...

Can Lanzoprasol Be Consumed Twice A Day Until Conditions Improve?

Can Lanzoprasol Be Consumed Twice A Day Until Conditions Improve?

(1 year ago)

I have gastric acid disease and stomach ulcers have been around for a long time, before I have been prescribed with the doctor with lanzoprasol drug but it has run out...

Late For 1 Month Kb Injection For 4 Days And Abdominal Pain Below The Left Side Of The Navel?

Late For 1 Month Kb Injection For 4 Days And Abdominal Pain Below The Left Side Of The Navel?

(1 year ago)

Mlm, I want to ask, I used to take a kb injection 3 months after sowing until April I changed the one to 1 month from May yesterday, now in July I was 4 days late because I was on ...

Leave a Reply

Your email address will not be published. Required fields are marked *